# SDR AALA202109075889

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 58,634 hours, 24,276 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fabric
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FABRIC HANGING FROM L1 DOOR SLIDE COVER. RE SECURED FABRIC ON L1 DOOR OPERATIONS CHECKS OK PER AMM 25-66-00.
